MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONFIDENCE SPINAL CEMENT SYSTEM; CEMENT, BONE, VERTEBROPLASTY

MEDOS INTERNATIONAL SàRL CH CONFIDENCE SPINAL CEMENT SYSTEM; CEMENT, BONE, VERTEBROPLASTY
Catalog Number 283910000
Medical Device Problem Codes Chemical Problem (2893); Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the vertebroplasty procedure, the bone cement (confidence kit) was opened and prepared.At the time of transferring the product to the application system, significant difficulty was observed, and an increase in viscosity was identified that was incompatible with the appropriate handling phase.In view of the impossibility of using the prepared material, it was discarded according to the guidance of the hospital institution.There was no damage reported by the patient or user.There was no significant delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
CONFIDENCE SPINAL CEMENT SYSTEM
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
elba bello
chemin blanc 38
le locle 
SZ  
9083863534
MDR Report Key25202086
Report Number1526439-2026-00592
Device Sequence Number21334565
Product Code NDN
UDI-Device Identifier10705034209623
UDI-Public(01)10705034209623(17)270930(10)448326
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K060300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number283910000
Device Lot Number448326
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer05/31/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexUnknown